On sufficient conditions for the univalence of the solutions of inverse boundary value problems
Doklady Akademii Nauk, Tome 190 (1970) no. 3, pp. 495-498
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_3_a0,
author = {F. G. Avkhadiev},
title = {On sufficient conditions for the univalence of the solutions of inverse boundary value problems},
journal = {Doklady Akademii Nauk},
pages = {495--498},
year = {1970},
volume = {190},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_3_a0/}
}
F. G. Avkhadiev. On sufficient conditions for the univalence of the solutions of inverse boundary value problems. Doklady Akademii Nauk, Tome 190 (1970) no. 3, pp. 495-498. http://geodesic.mathdoc.fr/item/DAN_1970_190_3_a0/